- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (4)
- Authors
- Atusi Tani; Hisasi Tani
- Contact information
- Atusi Tani,: Department of Mathematics, Keio University Yokohama, Japan; ; Hisasi Tani,: JANUS Yokohama, Japan;
- Keywords
- classical solution; unique existence; radial viscous fingering
- Abstract
In [9, 10] we established the existence of classical solutions to two-phase and one-phase radial viscous fingering problems, respectively, in a Hele-Shaw cell by the parabolic regularization and by vanishing the coefficient of the derivative with respect to time in a parabolic equation. In this paper we show the uniqueness of such solutions to the respective problems
- Pages
- 475–482
- DOI
- 10.17516/1997-1397-2021-14-4-475-482
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/141732
Journal of Siberian Federal University. Mathematics & Physics / On the Uniqueness of the Classical Solutions of the Radial Viscous Fingering Problems in a Hele-Shaw Cell
Full text (.pdf)